# SDR CALA2017112004164

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 1,583 hours, 181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT HOLDER ON FLOOR  BY CAPTAIN`S SEAT HAS A BROKEN BRACKET.  REMOVED AND REPLACED THE  FLASHLIGHT ASSY.
